# SDR JJBA20250403021

- Difficulty date: March 24, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM #3 FOUND CRACKED AT FR 29, 30, 31, 33, AND 35. ON CETNER FUSE II LH OMEGA BEAM, CRACKED CONFIRMED BY NDT ON INBD VERTICAL FLANGE AT FR29, 30, 31, AND 33. NO CRACK AT FR35. CRACKS ON LH OMEGA BEAM FR 30, 31, 33 CUT OUT DONE. LH OMEGA AT FR 30, 31, AND 33 REPAIRED
